Access count of this item: 114

Files in This Item:
File Description SizeFormat 
1537-13.pdf547.09 kBAdobe PDFView/Open
Title: Perturbations of bivariate Chebyshev maps of $\mathbf{C}^2$(Complex Dynamics and its Related Topics)
Authors: Uchimura, Keisuke
Author's alias: 内村, 桂輔
Issue Date: Feb-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1537
Start page: 134
End page: 142
URI: http://hdl.handle.net/2433/59027
Appears in Collections:Complex Dynamics and its Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.